MathSciNet Relay Station
MathSciNet bibliographic data
MR608533 17A20 (17A30 46H99)
el-Mallah, Mohamed Lamei; Micali, Artibano Sur les dimensions des algèbres absolument valuées. (French) J. Algebra 68 (1981), no. 2, 237–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement